How are you? What other medications are you taking right now? A tacrolimus (prograf) test is usually requested at the start of therapy or when dosages are changed and whenever patients have symptoms that suggest side effects, toxicity, or organ rejection. A concentration that is higher than the established therapeutic range may increase the risk of associated toxicity while a concentration that is too low may lead to rejection of the transplanted organ. Side effects such as tremors, headache, high blood pressure, nausea and vomiting, electrolyte disturbances, and tinnitus may be seen at any dosage but tend to be more severe with a higher tacrolimus level. It is best that you discuss the results with your attending physician for proper evaluation. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.